Chat with us, powered by LiveChat

Lemsip Max Cold & Flu Lemon Hot Drink Sachets

/, New Arrivals/Lemsip Max Cold & Flu Lemon Hot Drink Sachets

Lemsip Max Cold & Flu Lemon Hot Drink Sachets

£7.49

Lemsip Max Cold & Flu Lemon Hot Drink Sachets
Powder containing: Paracetamol 1000mg Vitamin C (ascorbic acid) 100mg Phenylephrine hydrochloride 12mg.

Categories: ,

Description

For the symptomatic relief of colds and flu including aches and pains nasal congestion and lowering of temperature. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. Despite its widespread use for over 100 years we still don’t fully understand how paracetamol works to relieve pain and reduce fever. However it is now thought that it works by reducing the production of prostaglandins in the brain and spinal cord.
Adults and elderly: contents of 1 sachet dissolved in hot water. May be repeated after 4-6 hours. Maximum of 4 sachets in 24 hours. Children: not to be given except on medical advice. You should make sure that you carefully read all product packaging and labels prior to use.

Reviews

There are no reviews yet.

Be the first to review “Lemsip Max Cold & Flu Lemon Hot Drink Sachets”